Get E-Book on COVID-19

Q. Is red watery bleeding a matter of concern regarding pregnancy?

Answered by
Dr. Garima Sawhney
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 16, 2016 and last reviewed on: Oct 09, 2018

Hi doctor,

My girlfriend is 20 years old. She had periods from 24th to 29th. We had sex on the 31st and she had an I-pill after two hours of sex. She got bleeding on the 2nd of the following month and it lasted for four days. I thought it was of I-pill extra hormones Then for two months she missed her periods. I had also enquired regarding this on the icliniq and the doctor told me that it is not a serious concern and she will get her periods soon. After a while, she got her periods, but for the first two to five hours, she had red, watery liquid and it was followed by regular bleeding. But, it lasted for only three days rather than normal five days of the period. The next month periods also the same with red watery bleeding. Would you please tell me, is it a matter of serious concern regarding pregnancy? Or this is just the usual period symptom? I am very much worried. Please explain.

Dr. Garima Sawhney

Obstetrics And Gynaecology
#

Hi,

Welcome to icliniq.com.

  • Whatever happens to her is the side effect of I-pill only.
  • We need to rule out pregnancy also as I-pill only prevents 50% of pregnancy rate. First do the test serum beta hCG to rule out pregnancy and then we will discuss further management.

For further information consult a childbirth educator online --> https://www.icliniq.com/ask-a-doctor-online/childbirth-educator


Was this answer helpful?

 | 

Thank you doctor,

She had a pill within two hours of sex. Would you please tell me the symptoms of pregnancy or period?

Dr. Garima Sawhney

Obstetrics And Gynaecology
#

Hi,

Welcome back to icliniq.com.

  • It is a fact that every contraception has some side effect. Same is there with I-pill.
  • I-pill sometimes also causes major hormonal disturbance in the body and because of which some patients get these kind of symptoms.
  • It is necessary to rule out pregnancy. If the pregnancy test comes out to be negative, then we need to start her on some hormonal medication so as to normalize her hormonal changes.

For further doubts consult an childbirth educator online --> https://www.icliniq.com/ask-a-doctor-online/childbirth-educator


Was this answer helpful?

 | 

Related Questions:
Pregnancy test shows negative, shall I take medicine to induce periods?
Pregnancy test positive. On the 9th day had slight bleeding, why?
Pregnancy tests were negative, but I passed blood clots. What could it be?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


After I-pill, I had a flow but it was not heavy. What is the chance of pregnancy?

Query: Hello doctor, I need an urgent help. I was on my fifth day of my periods and I made out with my partner. I had my pants and my panty on and he had his penis out. He ejaculated on my pant, and I saw that some portion of my panty was wet as well. And I felt wet in the skin of the lower portion of abd...  Read Full »

An i-pill was taken after an unprotected sex. Can she still get pregnant?

Query: Hello doctor, I had unprotected sex with my girlfriend who is 30 years old and I ejaculated inside her. The next day she took Unwanted 72 but until now she has not got her periods and not even bleeding. Her period cycle starts after 20 days. She is having cough, cold, body ache, and vomiting. Is she...  Read Full »

After I-pill, I had slight bleeding that lasted for a day, but no periods. What to do?

Query: Hi doctor,I got my last periods between 20th to 25th of last month. I had unprotected sex on the 28th and 1st. I took an I-pill immediately the next morning after both the times. I had a slight bleeding on the 19th that lasted only a day. I did a pregnancy test on the 26th, which was negative. Until...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a Childbirth Educator Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.